# SDR 2021FA0000188

- Difficulty date: June 30, 2021
- Submitted: June 30, 2021
- Operation: General aviation
- Aircraft: N192TD
- Make and model: Beech 45
- Aircraft serial: 0397
- Aircraft time: 2,492 hours, 2,350 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 6656100001001
- Part serial: 1607
- Condition: Cracked
- Location: Lh Pilot Windshi
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

WEST STAR AVIATION CREATED A WORK ORDER ON JUNE 17, 2021 FOR CUSTOMER. DISCREPANCY LH PILOT WINDSHIELD CRACKED/SHATTERED. WEST STAR AVIATION MOBILE RESPONSE TEAM PERFORMED A PILOT WINDOW REPLACEMENT. REMOVED PN 6656100001-001 SN 1607 INFORMATION ON THE STATUS OF THE REMOVED WINDOW AT INSTALLATION (NEW, REPAIRED, OR INSPECTED) WAS/IS UNK TO TECHNICIANS PERFORMING THE REPLACEMENT. TECHNICIANS REPLACING THE WINDOW DID SAY THAT THERE APPEARED TO BE A POINT OF IMPACT BUT DID NOT HAVE ANY COMMUNICATION WITH THE FLIGHT CREW OR OTHER PARTY TO BE ABLE TO VERIFY HOW, WHERE OR WHEN THE WINDOW SHATTERED. IT WAS ALSO NOTED THAT ONLY THE OUTER PLY OF THE WINDOW WAS SHATTERED. ADDITIONALLY THE PART TT AND TC ARE UNKNOWN THE FIELDS HAVE BEEN MARKED 0 IN ORDER TO BE ABLE TO SUBMIT REPORT.
